Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Continuous spotting post unprotected sex, itchy and sore vaginal walls, had i-pill. Cause?

i had unprotected sex n my periods wer due in 17 days, bt i got spotting 9 days aftr sex.. d blood is brown n thick n its not like my period flow ..very very less.. having itchng n sore in ma vaginal walls.. i had olso taken an ipill .. its been 9 days n i m still bleeding a lil tat too d same blackish
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
intercourse during menstrual cycle will not effect mentraul blood flow.............spotting for few days after completion of periods may persists for may be 7-10 days in some few women............during last phase of periods the consistuency of blood is more viscous and dark brown in color.After intake of any strong contraceptive will further enhances harmones to regulate and secret flow........but if spotting/itching n sore in vagina persists for long ,may be becos of some other varied etiology,so under this condition priorty to check any GP is must............
Answered: Thu, 15 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor